We prove that sets with positive upper Banach density in sufficiently large dimensions contain congruent copies of all sufficiently large dilates of three specific higher-dimensional patterns. These patterns are: 2n vertices of a fixed n-dimensional rectangular box, the same vertices extended with n points completing three-term arithmetic progressions, and the same vertices extended with n points completing three-point corners. Our results provide common generalizations of several Euclidean density theorems from the literature.
P. DURCIK and V. KOVAČ. Boxes, extended boxes and sets of positive upper density in the Euclidean space. Math. Proc. Camb. Phil. Soc., 171 (2021), no. 3, 481–501. https://doi.org/10.1017/S0305004120000316
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 License.